Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What is the cause and remedy for red,itchy bumps on the body post any outdoor activity ?

Hi, every time I went to do outdoor activity such as trekking/hiking, snorkeling / swimming , I ended up getting this red itchy bumps usually with small yellow dot in the middle after a few days... It usually started with an light itchy feeling...then the spot where I felt itchy starting to have small dots around 1 days...then It gets really itchy (even when I m not scratching ) and the dots gets bigger into a red bumps ...around 2-3 days usually there s some yellow dot / eyes in the middle of the red bump...then on the 4th/5th day, usually some of the yellow dot popped... I lived in a tropical country, and I went to the doctor several times (general till dermatologist ), usually they ll give me some oral medicine along with some ointments...but I don t think they actually worked...most of the time the oral medicine is effective that is until the medicine is finished and the itch starts to show up again... nowadays, whenever I got these itches, I ll let them be for around 2-3 weeks and they ll get better, but I have to endure 2-3 weeks of itch and when they re gone, sometimes it still felt itchy but without the red bump all over (esp @ night) More information, I started to have this problem when I was in university after a camping event (before that I was fine when doing outdoor activity). I m asking because I just got back from a trip and I got these itches again which is really disturbing and the doctors here in Indonesia doesn t seems to be able to cure this condition I have. Is there anything I could do to prevent or to make these itchy red bumps disappear? Thanks
Asked On : Thu, 29 Mar 2012
Answers:  3 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear ahh...,
Thanks for choosing HCM..,
I gone through Ur history..,
According to this you have...IRRITANT DERMATITIS..,
U are not completing the course..,
Follow up the case is very important..ok..,
So follow...
1) Tab...Allegra ( Fexofenadine) daily night times for 28 days..,
2) Apply Calamine lotion on the body......daily morning times..,
3) Tab..Ranitidine 150 mg daily before Break fast..,
ok..good luck..,
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.F. It is due to allergy to the dust of your place. when you in direct contact with the dust you are getting reaction. relieved by medicines. if scared of this do not go close to the dust. or consult allergy clinic. thank you.
Answered: Thu, 29 Mar 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
lEAVE THIS PLACE AS THERE ARE SOME ALLERGENS IN THE ATMOSPHERE WHICH ATTACKS YOU WHEN YOU ARE OUT.
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor